MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 16GX1-1/2IN RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 16GX1-1/2IN RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305198
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Our customer tells us that they have changed the measures of this key, when converting from inches to millimeters we have a difference of 2 mm: 1.5 inches x 2.54 cm = 3.81 cm would be 38mm, but in the primary packaging mentions that are 40mm.No other issues.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Additional information received.Our customer tells us that they have changed the measures of this key, when converting from inches to millimeters we have a difference of 2 mm: 1.5 inches x 2.54 cm = 3.81 cm would be 38mm, but in the primary packaging mentions that are 40mm.Additional information received on 13 sep 2024: date of event identified? (b)(6) 2024.Kindly provide the batch number for the material reference number 305198.Batch: 3145355.Please confirm the quantity affected.Na.Is there any issue faced with the product other than the label content incorrect? only unit conversion on the label.
 
Additional Manufacturer Narrative
(b)(4) follow up.It was reported when converting from inches to millimeters there is a difference of 2mm in the unit conversion on the label.To aid in the investigation, one photo was provided for evaluation by our quality team.The photo shows a packaging shelf box with the information per product specification.No other defects or imperfections were observed.A device history record review was completed for provided material number 305198, lot 3145355.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the photo sample analysis the symptom reported by the customer is confirmed.

Brand Name
NEEDLE 16GX1-1/2IN RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20238615
Report Number1911916-2024-00678
Device Sequence Number12921113
Product Code FMI
UDI-Device Identifier30382903051985
UDI-Public(01)30382903051985(11)230525(17)280630(10)3145355
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305198
Device Lot Number3145355
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown